Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 203, NWS Tulsa, OK

April 25, 2011Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2011, 3:27 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 3:27 PM CDT (20:27 UTC)
Expired
Apr 25, 2011, 4:30 PM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 139 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
6.1
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS54 KTSA 252027
SVRTSA
OKC077-121-127-252130-
/O.NEW.KTSA.SV.W.0203.110425T2027Z-110425T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 430 PM CDT

* AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
  STANLEY...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STANLEY...CLAYTON...HARTSHORNE...TUSKAHOMA...HIGGINS...YANUSH...
  DAMON...WILBURTON...BENGAL AND RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3448 9579 3451 9579 3452 9578 3452 9568
      3459 9568 3459 9579 3459 9584 3460 9584
      3499 9550 3502 9506 3469 9505 3442 9573
TIME...MOT...LOC 2027Z 230DEG 39KT 3456 9571

$$
4 follow-up statements
063 
WWUS54 KTSA 252050
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT MON APR 25 2011

OKC077-121-127-252130-
/O.CON.KTSA.SV.W.0203.000000T0000Z-110425T2130Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
350 PM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
LATIMER...NORTHWESTERN PUSHMATAHA AND CENTRAL PITTSBURG COUNTIES...

AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
STANLEY...MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
HARTSHORNE...SARDIS...CLAYTON...HIGGINS...GOWEN...TUSKAHOMA...
YANUSH...DAMON...WILBURTON...PANOLA...BENGAL AND RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3442 9573 3448 9579 3451 9579 3452 9568
      3460 9568 3499 9550 3502 9506 3469 9505
TIME...MOT...LOC 2050Z 241DEG 49KT 3458 9555

$$
275 
WWUS54 KTSA 252101
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT MON APR 25 2011

OKC121-252111-
/O.CAN.KTSA.SV.W.0203.000000T0000Z-110425T2130Z/
PITTSBURG OK-
401 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PITTSBURG COUNTY IS
CANCELLED...

LAT...LON 3447 9560 3461 9551 3488 9551 3502 9506
      3469 9505
TIME...MOT...LOC 2101Z 241DEG 49KT 3465 9539

$$

OKC077-127-252130-
/O.CON.KTSA.SV.W.0203.000000T0000Z-110425T2130Z/
PUSHMATAHA OK-LATIMER OK-
401 PM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
LATIMER AND NORTHERN PUSHMATAHA COUNTIES...

AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS...
MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
GOWEN...TUSKAHOMA...YANUSH...DAMON...WILBURTON...PANOLA...BENGAL AND
RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3447 9560 3461 9551 3488 9551 3502 9506
      3469 9505
TIME...MOT...LOC 2101Z 241DEG 49KT 3465 9539

$$
229 
WWUS54 KTSA 252116
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT MON APR 25 2011

OKC077-127-252130-
/O.CON.KTSA.SV.W.0203.000000T0000Z-110425T2130Z/
PUSHMATAHA OK-LATIMER OK-
416 PM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
LATIMER AND NORTHERN PUSHMATAHA COUNTIES...

AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
YANUSH...MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PANOLA...
BENGAL AND RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3469 9505 3465 9515 3454 9542 3493 9536
      3502 9506
TIME...MOT...LOC 2116Z 241DEG 49KT 3475 9517

$$
999 
WWUS54 KTSA 252129
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT MON APR 25 2011

OKC077-127-252140-
/O.EXP.KTSA.SV.W.0203.000000T0000Z-110425T2130Z/
PUSHMATAHA OK-LATIMER OK-
429 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND NORTHERN
PUSHMATAHA COUNTIES EXPIRES AT 430 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM.

LAT...LON 3469 9505 3465 9515 3454 9542 3493 9536
      3502 9506
TIME...MOT...LOC 2130Z 241DEG 49KT 3484 9497

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:48 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 25, 11:48 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT MON APR 25 2011

.UPDATE...

FORECAST WAS UPDATED TO INSERT TORNADO WATCH AND TO TWEAK POPS A
BIT BASED ON LATEST TRENDS. SEE DISCUSSION BELOW.

&&

.DISCUSSION...

CURRENT SURFACE ANALYSIS HAS A SURFACE LOW OVER I-35 IN SOUTH
CENTRAL OK NEAR THE RED RIVER. A WARM FRONT EXTENDS NE FROM THE
LOW TO JUST SOUTH OF THE I-40 CORRIDOR AND THEN BENDS BACK TO THE
SOUTHEAST INTO SW AR...WHERE OUTFLOW FROM AN EARLY MORNING MCS IS
HOLDING BACK NORTHWARD MOVEMENT OF THE FRONT. STORMS ARE FORMING
ALONG AND NORTH OF THE FRONT FROM NEAR OKMULGEE INTO NW ARK. THESE
STORMS ARE TRAINING OVER AREAS THAT ARE SATURATED...AND WHERE
RIVERS AND STREAMS ARE AT RECORD LEVELS.

ALONG AND SOUTH OF THE WARM FRONT...CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SUPERCELLS AND TORNADOES...WITH UPPER 60S TO
NEAR 70 DEWPOINTS NOW NORTH OF THE RED RIVER. WITH STORMS ALREADY
INCREASING IN COVERAGE...A TORNADO WATCH WAS NEEDED FOR MUCH OF SE
OK AND W CNTRL AR.

PRECIP COVERAGE WILL BE SLIGHTLY LESS TO THE NORTHWEST OF THE MAIN
LINE OF CONVECTION...SO POPS WERE TRENDED DOWN SLIGHTLY MAINLY TO
THE WEST AND NORTH OF TULSA.

LACY

&&

.PREV DISCUSSION... /ISSUED 605 AM CDT MON APR 25 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
IFR TO MVFR CONDITIONS WILL BE COMMON ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH THE VALID PERIOD. ALL AREA
TAF SITES HAVE THE POTENTIAL TO BE AFFECTED BY THUNDERSTORMS
INTO THIS EVENING AS A FRONTAL BOUNDARY WAFFLES BACK AND FORTH
ACROSS THE AREA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
PLAINS.

PREV DISCUSSION... /ISSUED 400 AM CDT MON APR 25 2011/

DISCUSSION...
CONVECTION CONTINUES TO BLOSSOM OVER THE PAST HOUR IN VICINITY OF
AN ELEVATED FRONTAL ZONE LIFTING NORTHWARD ACROSS NORTHEAST
OKLAHOMA. ELEVATED INSTABILITIES WILL CONTINUE TO SUPPORT A RISK
OF LARGE HAIL...WHILE PERIODS OF HEAVY RAIN WILL CONTINUE AND ONLY
WORSEN ANY ONGOING FLOODING. THE FLASH FLOOD WATCH HAS BEEN
EXPANDED ALONG THE AXIS OF OBSERVED HEAVIEST RAINS GIVEN THE
EXPECTED COVERAGE OF THUNDERSTORMS TODAY. THE EXPECTED SCENARIO IS
FOR STORMS TO CONTINUE TO INCREASE IN COVERAGE THIS
MORNING...PRIMARILY OVER THE NORTHERN HALF OF THE FORECAST AREA
WHILE STORMS ONGOING ACROSS NORTHEAST TEXAS SPREAD INTO SOUTHERN
AREA. THE SURFACE WARM FRONT WILL ATTEMPT TO WORK NORTHWARD LATER
THIS MORNING AS STRONG FORCING OVERSPREADS THE REGION AND THE
LOCATION OF THIS FRONTAL ZONE WILL BE KEY IN MARKING THE AREAS
MOST LIKELY FOR SIGNIFICANT SEVERE WEATHER. EXPECTATIONS ARE THAT
FRONT WILL STRUGGLE TO MAKE IT FURTHER THAN THE INTERSTATE 44
CORRIDOR...WITH THE TERRAIN OF NORTHWEST ARKANSAS ALSO CAUSING
ISSUES IN DEFINING THE FRONTAL ZONE. LOCATIONS SOUTHEAST OF THE
WARM FRONT WILL ATTAIN HIGHER INSTABILITIES AND PROVIDE A CORRIDOR
FOR SUPERCELLS ORIGINATING OVER NORTH TEXAS LATER THIS MORNING.
ONCE THESE STORMS DEVELOP AND SPREAD NORTHEASTWARD THEY WILL
PRODUCE ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES. IN
ADDITION...LOCATIONS THAT ARE EXPERIENCING SEVERE FLOODING WILL BE
PRONE TO A RAPID ONSET OF WORSENING CONDITIONS AS THE HEAVIER
RAINS DEVELOP.

THE COLD FRONT WITH THIS WAVE WILL PASS THROUGH THE AREA BY MID
EVENING ENDING THE SEVERE WEATHER THREAT. THIS FRONT WILL MAKE A
PUSH INTO NORTH TEXAS BEFORE STALLING...AND WORKING NORTHWARD ON
TUESDAY AS ANOTHER STRONG WAVE MOVES INTO THE PLAINS. HOW FAR
NORTH THE WARM FRONT MAKES IT ON TUESDAY WILL MARK THE NORTHERN
PERIPHERY OF THE DEVELOPING WEATHER EVENT WHICH WILL COMMENCE
TUESDAY EVENING...AND SPREAD EASTWARD TUESDAY NIGHT AND WEDNESDAY.
THIS EVENT HAS POTENTIAL TO PRODUCE EXTREMELY VIOLENT
WEATHER...AND WHILE THE WORST WILL BE EAST AND SOUTH OF OUR
FORECAST AREA...INTERESTS ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS SHOULD MONITOR THIS FORECAST CAREFULLY.

SEASONABLY COOL WEATHER EXPECTED WEDNESDAY WITH WARMER AND DRY
WEATHER THURSDAY AND FRIDAY. THE NEXT FRONT ARRIVES SATURDAY AND
SATURDAY NIGHT WITH A CHANCE OF STORMS...AND LIKELY A SEVERE
WEATHER RISK PENDING THE DEGREE OF MOISTURE RETURN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  50  68  49 /  80  30  10  50
FSM   77  56  74  55 / 100  50  10  70
MLC   78  54  72  51 /  80  30  10  60
BVO   68  48  66  45 /  80  30  10  50
FYV   74  52  68  49 / 100  50  10  60
BYV   73  52  67  48 / 100  50  10  60
MKO   75  52  69  51 /  90  30  10  70
MIO   71  50  66  46 /  90  50  10  40
F10   75  51  69  50 /  70  30  10  60
HHW   80  57  78  54 /  80  30  20  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...30
Hazardous weather outlook, Apr 25, 1:48 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT MON APR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
147 PM CDT MON APR 25 2011

...SIGNIFICANT SEVERE WEATHER AND MAJOR TO CATASTROPHIC FLOODING
TO CONTINUE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST...EAST CENTRAL OKLAHOMA AND
				WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...NORTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

 	AREA AT GREATEST RISK...EAST OF I-44 AND NORTH OF I-40.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

AN UPPER LEVEL STORM SYSTEM IS MOVING INTO THE PLAINS TODAY...AND
IS COMBINING WITH PLENTIFUL MOISTURE AND INSTABILITY TO GENERATE
WIDESPREAD HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS OVER THE
REGION TODAY. WITH STRONG WIND SHEAR ALSO PRESENT...SOME STORMS
MAY BECOME SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES.
THE AREA WITH GREATEST RISK OF SEVERE STORMS WILL BE ALONG AND
SOUTH OF I-40. A COLD FRONT IS EXPECTED TO SWEEP EAST ACROSS THE
REGION BY THIS EVENING...AND A BROKEN LINE OF STORMS MAY FORM
ALONG THE FRONT AS WELL WITH A RISK OF DAMAGING WINDS AND HAIL.

MORE RAIN IS FALLING OVER AREAS THAT HAVE BEEN HIT HARD BY
FLOODING RAINS THAT OCCURRED OVER THE WEEKEND. THE HARDEST HIT
AREAS ARE EAST OF I-44 AND NORTH OF I-40. RAINFALL TOTALS IN
NORTHWEST ARKANSAS HAVE EXCEEDED 10 INCHES...WHILE SOME PLACES IN
NORTHEAST OKLAHOMA HAVE RECEIVED MORE THAN 8 INCHES...AND ANOTHER
INCH OR TWO OF RAIN IS EXPECTED TODAY. THIS HAS CAUSED AREA RIVERS
AND STREAMS TO REACH RECORD FLOOD LEVELS IN SOME PLACES. MAJOR TO
CATASTROPHIC FLOODING MAY BE ONGOING OR DEVELOPING AS MORE HEAVY
RAIN FALLS TODAY.

WIND GUSTS MAY REACH NEAR 25 MPH TODAY AS A LOW PRESSURE SYSTEM
LIFTS NORTHEAST ACROSS OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A COLD FRONT WHICH WILL SWEEP ACROSS THE REGION THIS EVENING WILL
EVENTUALLY STALL AND RETURN BACK INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
NORTH OF THIS BOUNDARY ACROSS FAR EASTERN OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

ANOTHER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE PLAINS TUESDAY
NIGHT INTO WEDNESDAY...BRINGING ANOTHER ROUND OF
THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. ANY ADDITIONAL RAIN
THAT FALLS OVER PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS WILL ONLY EXACERBATE THE ONGOING FLOODING SITUATION. THE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND...DEPENDING ON
THE TRACK OF THE SURFACE LOW AND WARM FRONT...TORNADOES OVER
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS OVER THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY RESPONDERS MUST PREPARE FOR IMPACTS STEMMING FROM THE
MAJOR TO CATASTROPHIC FLOODING...AS WELL AS FROM ROUND AFTER ROUND
OF SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 25, 2:11 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT MON APR 25 2011

OKZ057-251945-
CRAIG OK-
211 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CRAIG

AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WHITE OAK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...WHITE OAK...PYRAMID CORNERS
AND BLUEJACKET.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3667 9501 3660 9533 3660 9542 3670 9543
      3688 9510
TIME...MOT...LOC 1911Z 239DEG 35KT 3665 9536
Local storm report, Apr 25, 2:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      POCOLA                  35.23N 94.48W
04/25/2011                   LE FLORE           OK   LAW ENFORCEMENT

            SEVERAL RURAL ROADS AROUND POCOLA FLOODED.

0110 PM     HAIL             5 S VINITA              36.57N 95.15W
04/25/2011  E0.88 INCH       CRAIG              OK   PUBLIC

            SOME SLIGHTLY LARGER.

0115 PM     FLASH FLOOD      PANAMA                  35.17N 94.67W
04/25/2011                   LE FLORE           OK   LAW ENFORCEMENT

            SEVERAL STREETS FLOODED. WATER FROM ROAD SIDE DITCHES IS
            OUT OVER SOME ROADS. ROAD GOING EAST OUT OF TOWN CLOSED
            DUE TO HIGH WATER

0200 PM     FLASH FLOOD      EUFAULA                 35.29N 95.58W
04/25/2011                   MCINTOSH           OK   LAW ENFORCEMENT

            WATER OVER ROADS JUST NORTH AND JUST WEST OF EUFAULA.
            SHERIFF OFFICE MAY CLOSE ROAD. WATER HALF WAY UP CAR
            DOORS.

0230 PM     FLASH FLOOD      STILWELL                35.81N 94.63W
04/25/2011                   ADAIR              OK   EMERGENCY MNGR

            EMERGENCY MANAGER FOR ADAIR COUNTY REPORTED MANY ROADS
            FLOODED. TRAVEL INTO THE COUNTY IS BEING DISCOURAGED. 2
            TO 4 INCHES OF RAIN HAS FALLEN IN LESS THAN 2 HOURS.

&&

SAA
Special weather statement, Apr 25, 2:50 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT MON APR 25 2011

ARZ010-019-252015-
CRAWFORD AR-WASHINGTON AR-
250 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON AND NORTHERN CRAWFORD

AT 250 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF HOGEYE TO 2 MILES SOUTHEAST OF
NATURAL DAM...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HICKS...UNIONTOWN...BIDVILLE...
ODELL...WINSLOW...WEST FORK...ELKINS...BLACKBURN...HOGEYE...
STRICKLER...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...DURHAM...SULPHUR CITY...BLACK OAK...MOUNTAINBURG...
CEDARVILLE...NATURAL DAM...CHESTER...FIGURE FIVE...RUDY...LEE
CREEK...LOCKE AND MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3567 9398 3566 9407 3558 9408 3558 9403
      3555 9404 3550 9445 3555 9446 3596 9442
      3602 9395 3594 9394
TIME...MOT...LOC 1950Z 232DEG 35KT 3596 9422 3564 9434
Local storm report, Apr 25, 2:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
256 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             KIOWA                   34.72N 95.90W
04/25/2011  E0.75 INCH       PITTSBURG          OK   PUBLIC

            MOSTLY PEA SIZE HAIL WITH OCCASIONAL STONES AS BIG AS A
            DIME. VERY HEAVY RAIN.

&&

KAH
Special weather statement, Apr 25, 3:18 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT MON APR 25 2011

OKZ049-070-072>076-252100-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA
OK-SEQUOYAH OK-
318 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SOUTHERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHWESTERN LE FLORE...SOUTHEASTERN PITTSBURG...
     NORTHERN PUSHMATAHA AND LATIMER

AT 319 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TAMAHA TO 17 MILES SOUTHWEST OF
HAILEYVILLE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...WHITEFIELD...KEOTA...KANIMA...TAMAHA...
SALLISAW...GANS...MULDROW...ROLAND...MC KEY...VIAN...WILBURTON...
YANUSH...HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...MILTON...
BOKOSHE...COWLINGTON...HARTSHORNE...HAILEYVILLE...DOW...QUINTON...
BRIARTOWN...CLAYTON...TUSKAHOMA AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3459 9588 3462 9589 3550 9505 3550 9445
      3459 9530
TIME...MOT...LOC 2019Z 270DEG 23KT 3543 9501 3466 9573
Local storm report, Apr 25, 3:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
04/25/2011                   WASHINGTON         AR   TRAINED SPOTTER

            WIDESPREAD FLOODING REPORTED ESPECIALLY NEAR LEVERETT AVE
            IN FAYETTEVILE. OVER 3 INCHES OF RAIN IN LAST 3 HOURS.

0230 PM     FLASH FLOOD      LINCOLN                 35.95N 94.42W
04/25/2011                   WASHINGTON         AR   LAW ENFORCEMENT

            MANY ROADS UNDER WATER. SOME CLOSURES. WATER GETTING INTO
            SOME HOUSES AROUND LINCOLN AREA. 3-4 INCHES OF RAIN IN
            THE LAST 2 HOURS.

0300 PM     FLASH FLOOD      MIAMI                   36.87N 94.88W
04/25/2011                   OTTAWA             OK   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED IN AND AROUND MIAMI AREA. S590 TO
            KANSAS STATE LINE. HWY 10 TO TURNPIKE. UPPER RIVER ROAD
            NE OF QUAPAW. MANY MORE...

0318 PM     FLASH FLOOD      3 N WINSLOW             35.84N 94.13W
04/25/2011                   WASHINGTON         AR   NWS EMPLOYEE

            FLOODING OF ROADS OFF OF I-540 NORTH OF WINSLOW.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore44 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington36 min
Apr 24, 7:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers24 min
Apr 24, 7:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer30 min
Apr 24, 7:28 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington47 min
Apr 24, 7:40 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningTSALeFlore27 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington44 min
Apr 24, 7:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore33 min
Apr 24, 8:04 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee26 min
Apr 24, 8:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore63 min
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 24, 8:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more5 hr
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore48 min
Apr 24, 9:00 PM CDTSpecial Weather StatementTSACreek30 min
Apr 24, 9:18 PM CDTRiver Flood WarningTSASequoyah13 hr
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha33 min
Apr 24, 9:33 PM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 24, 9:38 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Apr 24, 9:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 24, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers47 min
Apr 24, 9:44 PM CDTSpecial Weather StatementTSARogers31 min
Apr 24, 10:09 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 24, 10:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Apr 24, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee27 min
Apr 24, 10:25 PM CDTSpecial Weather StatementTSAChoctaw50 min
Apr 24, 10:42 PM CDTSpecial Weather StatementTSASequoyah48 min
Apr 24, 10:50 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington25 min
Apr 24, 11:12 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington48 min
Apr 24, 11:54 PM CDTSpecial Weather StatementTSACraig36 min
Apr 25, 12:05 AM CDTFlash Flood WarningTSADelaware, Mayes, Rogers, Wagoner115 min
Apr 25, 12:08 AM CDTAreal Flood WarningTSACreek, Tulsa8 hr
Apr 25, 12:25 AM CDTSpecial Weather StatementTSARogers35 min
Apr 25, 12:34 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers26 min
Apr 25, 12:54 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 25, 1:42 AM CDTSpecial Weather StatementTSAMayes33 min
Apr 25, 1:52 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 25, 2:00 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner6 hr
Apr 25, 2:11 AM CDTSpecial Weather StatementTSAOsage34 min
Apr 25, 2:44 AM CDTRiver Flood WarningTSAOkmulgee5 days
Apr 25, 3:02 AM CDTRiver Flood WarningTSACreek21 hr
Apr 25, 3:19 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 25, 3:19 AM CDTRiver Flood WarningTSALeFlore4 days
Apr 25, 3:38 AM CDTSpecial Weather StatementTSATulsa37 min
Apr 25, 4:05 AM CDTSpecial Weather StatementTSAOsage40 min
Apr 25, 4:09 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha66 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha36 min
Apr 25, 4:49 AM CDTFlash Flood WarningTSAOsage4 hr
Apr 25, 5:13 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha77 min
Apr 25, 6:35 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 25, 7:44 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington4 hr
Apr 25, 8:04 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more8 hr
Apr 25, 8:33 AM CDTAreal Flood WarningTSACherokee, Craig, Delaware, Mayes, Wagoner8 hr
Apr 25, 9:31 AM CDTSpecial Weather StatementTSAHaskell29 min
Apr 25, 9:37 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 25, 9:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah41 min
Apr 25, 10:43 AM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 25, 10:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Apr 25, 10:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh38 min
Apr 25, 10:57 AM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 25, 11:38 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 25, 11:39 AM CDTSpecial Weather StatementTSAMcCurtain51 min
Apr 25, 11:50 AM CDTFlash Flood WarningTSALeFlore, Sequoyah6 hr
Apr 25, 12:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 25, 12:06 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Apr 25, 12:21 PM CDTRiver Flood WarningTSASequoyah33 hr
Apr 25, 12:33 PM CDTSpecial Weather StatementTSARogers42 min
Apr 25, 12:38 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner19 min
Apr 25, 12:49 PM CDTSpecial Weather StatementTSAMcIntosh26 min
Apr 25, 12:55 PM CDTSpecial Weather StatementTSADelaware35 min
Apr 25, 1:05 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more6 hr
Apr 25, 1:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee53 min
Apr 25, 1:38 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee37 min
Apr 25, 1:58 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 25, 2:10 PM CDTSpecial Weather StatementTSACraig35 min
Apr 25, 2:11 PM CDTSpecial Weather StatementTSACraig34 min
Apr 25, 2:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Apr 25, 2:31 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 25, 2:43 PM CDTRiver Flood WarningTSAOttawa41 hr
Apr 25, 2:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.